Volume 2, Number 1 (4-1999)                   IJPR 1999, 2(1): 1-27 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

J. Davoudi, S. Rouhani. Burger s equation and turbulence. IJPR. 1999; 2 (1) :1-27
URL: http://ijpr.iut.ac.ir/article-1-329-en.html

Abstract:   (8100 Views)
This article has no abstract.
Full-Text [PDF 1475 kb]   (2267 Downloads)    
Type of Study: Research | Subject: general

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb